# SDR SWAA2021120340155

- Difficulty date: November 3, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT CUTOUT STRUCTURE IS CORRODED ON THE LWR SILL BS 619 - 638,  RBL71, WL221.  REMOVED RT LOWER SILL FLAPPER AND LOWER SILL SUPPORT ANGLE IAW SRM 51-40-02-0G-0.   REMOVED FASTENERS ON THE FWD, MID AND AFT SILL RETAINERS IAW SRM 51-40-02-0G-0.   REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS PER SRM 53-40-15-1A-1.     APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO BLENDED AREAS IAW SRM 53-40-15-1A-1 STEPS 2.C.(2)(3).   INSTALLED FASTENERS AND LOWER SILL SUPPORT ANGLE IAW SRM 51-40-02-0G-0, AND DWG 144A8201.  REINSTALLED THE LOWER SILL FLAPPER IAW SRM 51-40-02-0G-0.
